RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 4, Pages 3–19 (Mi dm1555)  

Subgroups of direct products of groups which are invariant under action of substitutions on factors

D. A. Burov

TVP Laboratories

DOI: https://doi.org/10.4213/dm1555

Full text: PDF file (504 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 512.544.2
Received: 19.12.2018
Revised: 29.10.2019

Citation: D. A. Burov, “Subgroups of direct products of groups which are invariant under action of substitutions on factors”, Diskr. Mat., 31:4 (2019), 3–19

Citation in format AMSBIB
\Bibitem{Bur19}
\by D.~A.~Burov
\paper Subgroups of direct products of groups which are invariant under action of substitutions on factors
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 4
\pages 3--19
\mathnet{http://mi.mathnet.ru/dm1555}
\crossref{https://doi.org/10.4213/dm1555}


Linking options:
  • http://mi.mathnet.ru/eng/dm1555
  • https://doi.org/10.4213/dm1555
  • http://mi.mathnet.ru/eng/dm/v31/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:206
    References:17
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020